Moderate deviations for the volume of the Wiener sausage

M van den Berg, E Bolthausen, F den Hollander

Research output: Contribution to journalArticle (Academic Journal)peer-review

30 Citations (Scopus)
Translated title of the contributionModerate deviations for the volume of the Wiener sausage
Original languageEnglish
Pages (from-to)355 - 406
Number of pages52
JournalAnnals of Mathematics
Volume153 (2)
Publication statusPublished - Mar 2001

Bibliographical note

Publisher: Johns Hopkins University Press

Cite this